Coupled fixed point theorems for mappings satisfying a contractive condition of rational type on a partially ordered metric space

L. Ciric, M. O. Olatinwo, D. Gopal, G. Akinbo

Abstract


Recently, in the paper [J. Harjani, B. Lopez and K. Sadarangani; A fixed point theorem for mappings satisfying a contractive condition of rational type on a partially ordered metric space, Abstract and Applied Analysis, Volume (2010), Article ID 190701, 8pages], some fixed point theorems were established for mappings satisfying a rational type contractive condition in partially ordered metric space. In this paper, we obtain some corresponding coupled fixed point theorems in partially ordered metric spaces by employing a rational type contractive condition. Our results generalize and extend some recently announced results in the literature.

Full Text: PDF

How to Cite this Article:

L. Ciric, M. O. Olatinwo, D. Gopal, G. Akinbo, Coupled fixed point theorems for mappings satisfying a contractive condition of rational type on a partially ordered metric space, Adv. Fixed Point Theory, 2 (2012), 1-8

Copyright © 2012 L. Ciric, M. O. Olatinwo, D. Gopal, G. Akinbo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2021 SCIK Publishing Corporation